MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Codes Activation Failure (3270); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Dyspnea (1816); Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914); Dizziness (2194); Swelling/ Edema (4577)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that one day following a valve-in-valve procedure with the transcatheter aortic valve evfxplus-23 within an unspecified pre-existing valve, new atrial fibrillation with left bundle branch block was identified on electrocardiogram.Cardiac monitoring was performed using a zio patch.Approximately two weeks later, the patient presented with symptomatic bradycardia, with a heart rate in the 30s and systolic blood pressure in the 70s, resulting in hospitalization for evaluation and management.Treatment included unspecified intravenous medications.Subsequently, a permanent pacemaker was implanted three days after presentation.
 
Event or Problem Description
Additional information received indicated that the previous pre-existing heart valve was a non-medtronic valve.Approximately 2 weeks following the medtronic transcatheter valve implant dizziness, swelling, and difficulty in breathing developed associated with the symptomatic bradycardia and hospitalization.The primary indication for the permanent pacemaker was the left bundle branch block (lbbb) and atrial fibrillation.The patient was discharged 5 days following admission.The symptoms resolved at the time of discharge.
 
Additional Manufacturer Narrative
Updated data: b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated the left bundle branch block (lbbb) and atrial fibrillation event resolved with sequelae.
 
Additional Manufacturer Narrative

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key24189072
Report Number9617601-2026-00633
Device Sequence Number8131636
Product Code NPT
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer01/28/2026
05/12/2026
08/18/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/24/2026
06/03/2026
09/14/2026
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight214 LB
Patient RaceWhite